首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:REVIEW OF HEYMAN'S ADDICTION: A DISORDER OF CHOICE
  • 本地全文:下载
  • 作者:Allison N Kurti ; Jesse Dallery
  • 期刊名称:Journal of Applied Behavior Analysis
  • 印刷版ISSN:0021-8855
  • 电子版ISSN:1938-3703
  • 出版年度:2012
  • 卷号:45
  • 期号:1
  • 页码:229-240
  • DOI:10.1901/jaba.2012.45-229
  • 语种:English
  • 出版社:University of Kansas - Dept Human Development
  • 摘要:Gene Heyman's Addiction: A Disorder of Choice (2009) advances the important, albeit controversial, view that addiction is not a chronic, relapsing brain disease, but instead is an example of typical everyday choice that is both voluntary and self-destructive. This review highlights Heyman's arguments for conceptualizing addiction as choice and discusses the utility of the treatment implications that are derived from the melioration model in which Heyman frames addiction. Self-control and behavioral economics are presented as additional complementary frameworks for understanding addiction as choice, from which pragmatic, evidence-based treatments for addiction (e.g., contingency management) might more easily be derived.
  • 关键词:addiction; operant behavior; self-control; behavioral economics
国家哲学社会科学文献中心版权所有